Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 19, 2009, 9:21 PM CDT for Lee County, Macon County, Russell County, Alabama. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2009, 9:21 PM CDT (02:21 UTC)
- Expired
- Apr 19, 2009, 10:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lee County, AL, Macon County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:30 PM CDT | TSTM WND DMG | 5 Sse Tuskegee National, AL | COUPLE TREES DOWN ON COUNTY RD 71 BETWEEN RED RD AND LITTLE TEXAS...TIME ESTIMATED. |
| Apr 19, 9:45 PM CDT | TSTM WND DMG | Creek Stand, AL | COUPLE TREES DOWN NEAR THE INTERSECTION OF COUNTY RD 79 AND COUNTY RD 10...TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 8:45 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 200221 TORBMX ALC081-087-113-200315- /O.NEW.KBMX.TO.W.0097.090420T0221Z-090420T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 921 PM CDT SUN APR 19 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL LEE COUNTY IN EAST CENTRAL ALABAMA... SOUTHEASTERN MACON COUNTY IN SOUTHEAST ALABAMA... NORTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA... * UNTIL 1015 PM CDT * AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DAVISVILLE...OR 10 MILES NORTHEAST OF UNION SPRINGS...MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... SOCIETY HILL BY 950 PM CDT... SOCIETY HILL BY 955 PM CDT... UCHEE BY 1000 PM CDT... 8 MILES SOUTH OF GRIFFEN MILL AND 8 MILES NORTHWEST OF RUSSELL COUNTY SPORTS COMPLEX BY 1015 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR ALABAMA. && LAT...LON 3259 8520 3230 8507 3224 8567 3238 8574 TIME...MOT...LOC 0221Z 248DEG 23KT 3228 8564 $$ 03
2 follow-up statements
000 WWUS54 KBMX 200244 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 944 PM CDT SUN APR 19 2009 ALC081-087-113-200315- /O.CON.KBMX.TO.W.0097.000000T0000Z-090420T0315Z/ RUSSELL AL-MACON AL-LEE AL- 944 PM CDT SUN APR 19 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH CENTRAL LEE...EAST CENTRAL MACON AND NORTHWESTERN RUSSELL COUNTIES... AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SOCIETY HILL...OR 8 MILES NORTHWEST OF HURTSBORO...MOVING EAST AT 20 MPH. THE TORNADO WILL BE NEAR... SOCIETY HILL BY 955 PM CDT... UCHEE BY 1000 PM CDT... UCHEE BY 1005 PM CDT... MARVYN BY 1010 PM CDT... 8 MILES WEST OF PARKMANVILLE AND 8 MILES SOUTHWEST OF CRAWFORD BY 1015 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR ALABAMA. && LAT...LON 3230 8550 3240 8554 3259 8520 3230 8507 TIME...MOT...LOC 0244Z 252DEG 16KT 3235 8547 $$
000 WWUS54 KBMX 200302 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1002 PM CDT SUN APR 19 2009 ALC087-200312- /O.CAN.KBMX.TO.W.0097.000000T0000Z-090420T0315Z/ MACON AL- 1002 PM CDT SUN APR 19 2009 ...THE TORNADO WARNING FOR EAST CENTRAL MACON COUNTY IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR ALABAMA. LAT...LON 3231 8530 3246 8538 3259 8520 3230 8507 TIME...MOT...LOC 0302Z 250DEG 24KT 3241 8526 $$ ALC081-113-200315- /O.CON.KBMX.TO.W.0097.000000T0000Z-090420T0315Z/ RUSSELL AL-LEE AL- 1002 PM CDT SUN APR 19 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTH CENTRAL LEE AND NORTH CENTRAL RUSSELL COUNTIES... AT 1000 PM CDT...THIS TORNADO WAS LOCATED NEAR MARVYN...OR 14 MILES NORTHEAST OF HURTSBORO...MOVING EAST AT 30 MPH. THE TORNADO WILL BE NEAR... 8 MILES SOUTH OF GRIFFEN MILL BY 1005 PM CDT... CRAWFORD...PARKMANVILLE AND 7 MILES NORTH OF RUSSELL COUNTY SPORTS COMPLEX BY 1010 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR ALABAMA. && LAT...LON 3231 8530 3246 8538 3259 8520 3230 8507 TIME...MOT...LOC 0302Z 250DEG 24KT 3241 8526 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:30 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 19, 6:30 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 PM CDT SUN APR 19 2009 .UPDATED FOR AVIATION DISCUSSION. && .SHORT TERM...TONIGHT. ACTIVE EVENING EXPECTED AS A COLD FRONT ACROSS PORTIONS OF MISSISSIPPI MOVES INTO AND ACROSS THE AREA. STRONG UPPER LEVEL IMPULSE WILL SWING ACROSS THE NORTHERN THIRD OF THE AREA BETWEEN 5 PM AND 11 PM...HELPING TO TRIGGER STRONG TO POSSIBLY SEVERE STORMS. AIR MASS AHEAD OF THE FRONT CONTINUES TO DE-STABILIZE. WILL INCLUDE RATHER HIGH POPS FOR TONIGHT AND SEVERE WORDING. BEST CHANCE OF SEVERE WILL BE WEST OF INTERSTATE 65 PRIOR TO 8 PM AND EAST OF THE INTERSTATE AFTER 8 PM. SHOWERS AND THUNDERSTORMS SHOULD DECREASE IN INTENSITY LATE THIS EVENING AND END FROM WEST TO EAST OVERNIGHT. MAY ADJUST POPS JUST BEFORE RELEASE. .LONG TERM...MONDAY THROUGH SUNDAY. FOR MONDAY AND TUESDAY...UPPER PORTION OF THE SYSTEM REMAINS TO OUR NORTH AND WILL BE SLOW TO SHIFT NORTHEAST. THIS WILL ALLOW SOME WRAP-AROUND MOISTURE MAINLY ACROSS THE NORTH FOR MONDAY AND TUESDAY AND COOL TEMPERATURES AS FLOW REMAINS FROM THE NORTHWEST. WE CAN EXPECT A SLIGHT CHANCE OF SHOWERS EACH DAY. HIGHS EACH DAY MID 60S NORTH TO LOWER 70S SOUTH. OVERNIGHT LOWS IN THE 40S MONDAY NIGHT... THEN 35 TO 45 TUESDAY NIGHT WITH SOME PATCHY FROST POSSIBLE EAST. WEDNESDAY THROUGH SUNDAY...HIGH PRESSURE BUILDS IN BY MID- WEEK...THEN RETURN FLOW DEVELOPS LATER IN THE WEEK PROVIDING FOR A VERY NICE WARM-UP. WE CAN EXPECT DRY CONDITIONS AND A GOOD DEAL OF SUNSHINE EACH DAY. HIGHS 65 TO 75 EARLY IN THE PERIOD...WARMING INTO THE UPPER 70S TO LOWER 80S BY FRIDAY AND LASTING THROUGH THE WEEKEND. && .AVIATION...00Z TAF DISCUSSION. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS EXPECTED THROUGH 04Z IN ADVANCE OF STRONG COLD FRONT. ACTIVITY WILL WEAKEN QUICKLY. EXPECT CEILINGS 2000 TO 3000 FEET WITH TEMPORARY CEILINGS AROUND 1000 FEET THROUGH 06Z. AFTER 06Z EXPECT CEILINGS 1000 TO 2000 FEET IN MAINLY A NORTHWEST FLOW OF 10 TO 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 52 66 42 67 39 / 60 20 20 20 10 ANNISTON 54 67 42 68 39 / 70 20 20 20 10 BIRMINGHAM 54 67 42 68 42 / 60 10 10 10 10 TUSCALOOSA 53 70 45 72 42 / 40 10 10 10 10 CALERA 54 68 44 68 41 / 60 10 10 10 10 AUBURN 54 70 43 70 42 / 60 10 10 10 10 MONTGOMERY 56 71 47 72 43 / 60 10 10 10 10 TROY 57 72 47 72 41 / 60 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... && 50
Hazardous weather outlook, Apr 19, 2:27 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 227 PM CDT SUN APR 19 2009 ALZ011>015-017>050-201927- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 227 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA. THE MAIN FOCUS OF SEVERE WEATHER WILL BE WEST OF INTERSTATE 65 AND SOUTH OF INTERSTATE 20 PRIOR TO 8 PM WITH THE THREAT OF DAMAGING WINDS AND LARGE HAIL AND THE SLIM CHANCE OF AN ISOLATED TORNADO. THE FOCUS WILL SHIFT EAST OF INTERSTATE 65 AFTER 8 PM AS THUNDERSTORM ACTIVITY MOVES ACROSS THE STATE. AFTER 8 PM...THE THREAT OF TORNADOES WILL DIMINISH GREATLY...BUT THERE WILL STILL BE A CHANCE OF DAMAGING WINDS AND LARGE HAIL THROUGH MIDNIGHT. SUSTAINED WINDS WILL BE AROUND 10 TO 15 MPH WITH HIGHER GUSTS...SO A LAKE WIND ADVISORY IS IN EFFECT FOR TODAY FOR THE WESTERN TIER OF CENTRAL ALABAMA...THROUGH 6 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLDER TEMPERATURES WILL WORK IN BEHIND THIS SYSTEM. ON WEDNESDAY MORNING...TEMPERATURES ARE FORECAST TO BE IN THE MIDDLE TO UPPER 30S IN THE NORTH AND CENTRAL SECTIONS OF CENTRAL ALABAMA. WHILE FREEZING TEMPERATURES ARE NOT FORECASTED AT THIS TIME...AREAS OF PATCHY FROST WILL BE POSSIBLE AS WINDS WILL BE LIGHT OVERNIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. 27
In the hours before
Local storm report, Apr 19, 8:30 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL WEDGEWORTH 32.81N 87.76W
04/19/2009 E0.25 INCH HALE AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN THE CORNER OF HIGHWAY 14 AND 60
IN WEDGEWORTH.
&&
ARMLocal storm report, Apr 19, 8:33 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL JASPER 33.85N 87.27W
04/19/2009 E0.75 INCH WALKER AL LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED BETWEEN PARRISH AND JASPER.
&&
ARMLocal storm report, Apr 19, 8:46 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO PELHAM 33.30N 86.79W
04/19/2009 SHELBY AL NWS EMPLOYEE
NUMEROUS TREES DOWN SNAPPED AND UPROOTED NEAR PUBLIX AND
COUNTY ROAD 11.
&&
ARMLocal storm report, Apr 19, 8:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
849 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 10 W TUSCALOOSA 33.24N 87.71W
04/19/2009 E0.25 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
REPORTED AT THE INTERSECTION OF FOXFIRE RD AND SIPSEY
VALLEY RD IN ROMULUS.
&&
GOLDENLocal storm report, Apr 19, 9:05 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
905 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 2 N MARION 32.66N 87.32W
04/19/2009 PERRY AL EMERGENCY MNGR
NUMEROUS TREES DOWN ALONG COUNTY ROAD 7, 48, 24 AND
HIGHWAY 5. MINOR ROOF DAMAGE TO 2 HOMES ON HIGHWAY 5...2
MILES NORTH OF THE CITY OF MARION.
&&
ARMLocal storm report, Apr 19, 9:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 10 W TUSCALOOSA 33.24N 87.71W
04/19/2009 E0.25 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
REPORTED AT THE INTERSECTION OF FOXFIRE RD AND SIPSEY
VALLEY RD IN ROMULUS.
0340 PM TSTM WND DMG 4 S SIPSEY RIVER 33.20N 87.77W
04/19/2009 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON SIPSEY VALLEY RD JUST NORTH OF KELLEYTOWN
RD.
0505 PM HAIL 3 NE COALING 33.19N 87.30W
04/19/2009 E0.25 INCH TUSCALOOSA AL EMERGENCY MNGR
REPORTED ALONG INTERSTATE 20 NEAR EXIT NUMBER 86.
0523 PM HAIL HAMILTON 34.14N 87.98W
04/19/2009 E0.75 INCH MARION AL EMERGENCY MNGR
PENNY SIZE HAIL IN HAMILTON
0530 PM HAIL HAMILTON 34.14N 87.98W
04/19/2009 E1.75 INCH MARION AL EMERGENCY MNGR
LARGE HAIL REPORTED IN HAMILTON.
0555 PM TORNADO 5 W NEWBERN 32.59N 87.62W
04/19/2009 HALE AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND NEAR CEDARVILLE.
0600 PM TORNADO 2 NE NEWBERN 32.61N 87.51W
04/19/2009 PERRY AL EMERGENCY MNGR
SIGNIFICANT DAMAGE TO TWO BARNS...ONE HOME WITH PARTIAL
ROOF DAMAGE...HUNDREDS OF TREES DOWN NORTH OF COUNTY ROAD
16 ALONG HIGHWAY 25 IN WHITSITT.
0610 PM HAIL NATURAL BRIDGE 34.09N 87.60W
04/19/2009 E0.88 INCH WINSTON AL EMERGENCY MNGR
0620 PM TORNADO PELHAM 33.30N 86.79W
04/19/2009 SHELBY AL NWS EMPLOYEE
NUMEROUS TREES DOWN SNAPPED AND UPROOTED NEAR PUBLIX AND
COUNTY ROAD 11.
0620 PM TSTM WND DMG 2 NE ALABASTER 33.27N 86.79W
04/19/2009 SHELBY AL EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG HWY 11 NEAR INTERSTATE
65...SOME TREES DOWN ON MOBILE HOMES AND GAS LEAKS DUE TO
UPROOTED TREES...POSSIBLE TORNADO.
0625 PM TORNADO 2 N MARION 32.66N 87.32W
04/19/2009 PERRY AL EMERGENCY MNGR
NUMEROUS TREES DOWN ALONG COUNTY ROAD 7, 48, 24 AND
HIGHWAY 5. MINOR ROOF DAMAGE TO 2 HOMES ON HIGHWAY 5...2
MILES NORTH OF THE CITY OF MARION.
0702 PM TORNADO ALABASTER 33.25N 86.82W
04/19/2009 SHELBY AL NWS EMPLOYEE
REPORTED ON THE GROUND NEAR THE SHOPPING CENTER AT EXIT
NUMBER 238 OFF INTERSTATE 65.
0743 PM HAIL JASPER 33.85N 87.27W
04/19/2009 E0.75 INCH WALKER AL LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED BETWEEN PARRISH AND JASPER.
0750 PM TORNADO VERBENA 32.75N 86.51W
04/19/2009 CHILTON AL PUBLIC
FUNNEL CLOUD WAS REPORTED NEAR THE TOWN OF VERBENA.
0750 PM HAIL WEDGEWORTH 32.81N 87.76W
04/19/2009 E0.25 INCH HALE AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN THE CORNER OF HIGHWAY 14 AND 60
IN WEDGEWORTH.
0805 PM TORNADO SAWYERVILLE 32.75N 87.73W
04/19/2009 HALE AL EMERGENCY MNGR
FUNNEL REPORTED NEAR THE TOWN SAWYERVILLE.
&&
ARMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:00 PM CDT | Tornado Warning | BMX | Shelby | 60 min |
| Apr 19, 7:05 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 55 min |
| Apr 19, 7:28 PM CDT | Tornado Warning | BMX | Greene, Hale | 47 min |
| Apr 19, 7:33 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 42 min |
| Apr 19, 7:38 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 52 min |
| Apr 19, 7:44 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa, Elmore | 46 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 43 min |
| Apr 19, 7:47 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 17 min |
| Apr 19, 7:52 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, Walker | 38 min |
| Apr 19, 8:10 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 65 min |
| Apr 19, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 47 min |
| Apr 19, 8:21 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 37 min |
| Apr 19, 8:23 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Cherokee, Etowah, Jefferson, St. Clair, Tuscaloosa and 1 more | 52 min |
| Apr 19, 8:48 PM CDT | Tornado Warning | BMX | Bullock, Macon | 42 min |
| Apr 19, 9:01 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 29 min |
| Apr 19, 9:12 PM CDT | Tornado Warning | BMX | Autauga, Bibb, Chilton, Dallas, Perry | 48 min |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 32 min |
| Apr 19, 9:28 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 47 min |
| Apr 19, 9:51 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 54 min |
| Apr 19, 9:51 PM CDT | Tornado Warning | BMX | Lee, Russell | 54 min |
| Apr 19, 10:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 39 min |
| Apr 19, 10:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Tallapoosa | 44 min |
| Apr 19, 11:13 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 47 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.